# SDR AWXA200600251

- Difficulty date: October 18, 2005
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 22,567 hours, 8,649 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE THE LT PYLON NUMBER 5-RIB, LINE ATTACHMENT CLEATS (PN'S D463072820000 & D54610270200) WERE FOUND WORN AND ELONGATED AT SEVERAL LINE ATTACHMENT POINTS.  MAINTENANCE REMOVED DISCREPANT PARTS FROM THE LT PYLON.  WELDED DISCREPANT LANDING AREAS USING AIRBUS PROCESS SPECIFICATIONS, BUILDING THE LANDINGS BACKUP LARGER THAN DRAWING TOLERANCES.  MACHINED THE REPAIR LANDING AREA TO DRAWING D54630728 IAW AWA ER 26-5411-05292-SS1.  VISUALLY AND PENETRANT INSPECTED THE REPAIR CLEATS FOR CRACKS AND OTHER DEFECTS.  RE-INSTALLED CLEATS WITH SAME TYPE OF FASTENERS AS REMOVED.  ALL LINES WERE LEAK CHECKED AND CLEAT CLAMPINGS WERE SECURED PRIOR TO CLOSING UP OF COWLINGS.  REPAIRED CLEATS WERE REP
